# SDR VNAA2011100600008

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 18,355 hours, 18,935 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 25301
- Part serial: 3772
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 17,485 hours, 18,122 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE AND RED INDICATION FOR BOTH MAIN GEAR UPON SELECTION OF GEAR DOWN ON APPROACH INTO BNA.  CREW RAN QRH AND RECEIVED THREE (3) GREEN INDICATIONS AND HYD 3 LOW PRESS CAUTION.  AIRCRAFT LANDED IN BNA WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT HYDRAULIC SYSTEM NUMBER THREE (3), REMOVED AND REPLACED PRESSURE RELIEF VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
